Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 278, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 22, 2018, 7:15 PM EDT for Wilcox County, Georgia. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2018, 7:15 PM EDT (23:15 UTC)
- Expired
- Jul 22, 2018, 7:32 PM EDT
- In force
- 17 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 88 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3735 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 715 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.6
The text
As transmitted.
103
WUUS52 KFFC 222315
SVRFFC
GAC315-222345-
/O.NEW.KFFC.SV.W.0278.180722T2315Z-180722T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
715 PM EDT SUN JUL 22 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Wilcox County in central Georgia...
* Until 745 PM EDT.
* At 714 PM EDT, a severe thunderstorm was located near Double Run,
or 14 miles southwest of Abbeville, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Rochelle, Pitts, Double Run, Antioch Church and Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3185 8361 3195 8359 3194 8327 3185 8325
TIME...MOT...LOC 2314Z 294DEG 18KT 3188 8351
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
950
WWUS52 KFFC 222332
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
732 PM EDT SUN JUL 22 2018
GAC315-222342-
/O.CAN.KFFC.SV.W.0278.000000T0000Z-180722T2345Z/
Wilcox GA-
732 PM EDT SUN JUL 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WILCOX COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
LAT...LON 3185 8361 3195 8359 3194 8327 3185 8325
TIME...MOT...LOC 2327Z 294DEG 18KT 3184 8341
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:43 PM EDT, 4 hours 32 minutes earlier.
Area forecast discussion, Jul 22, 2:43 PM EDT, 4 hours 32 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 243 PM EDT Sun Jul 22 2018 .SHORT TERM /Tonight through Monday Night/... A weak short wave rotating around the upper low to the north was bringing showers and isolated thunderstorms to north GA this afternoon. This area of precip will shift southward toward ATL/AHN by 00Z, however the showers will dissipate by late this evening except for the extreme north. Scattered tstorms across central Georgia will shift southward as well, dissipating toward sunset. Models in good agreement in bringing the upper low and associated cold pool aloft over Georgia by Monday. This will bring an extensive cloud shield to the CWA Monday and Monday Night. This will also destabilize the atmosphere bringing numerous showers and isolated thunderstorms to the forecast area. The thunderstorms will likely be confined to the afternoon and evening hours. Due to the cloud shield, max temps on Monday will be a few degrees below normal. 17 .LONG TERM /Tuesday through Sunday/... A deep and nearly cut-off upper level trough will influence our weather for the middle of the week until stronger westerlies, digging down ahead of upstream trough, absorb and push it off the east coast. As a result, POPs will be highest Tues/Wed before dryer air trys to work in and limit convection back to more typical isolated-widely scattered afternoon/evening activity. Temps will be several degrees below normal Tues/Wed due to clouds and showers associated with the upr trough. By the end of the week as this feature moves away, temps should rebound back to near normal levels for late July. No major changes with the extended forecast. DJN.83 && AVIATION... 18Z Update... VFR for the rest of this afternoon with scattered showers and tstorms developing across the forecast area. Convection will dissipate this evening. Cigs will become MVFR late tonight as the upper low moves over the forecast area. Scattered to numerous showers and isolated tsra will develop Monday morning and continue into the afternoon. Cigs will become VFR all areas Monday afternoon. Winds will remain west northwest this afternoon, becoming light/calm tonight, then light northeast Monday morning. //ATL Confidence...18Z Update... Medium on timing of mvfr cigs late tonight. High on remaining elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 68 85 69 85 / 50 70 60 50 Atlanta 70 84 71 85 / 50 70 60 60 Blairsville 62 79 64 79 / 60 70 70 60 Cartersville 67 84 68 85 / 50 70 60 60 Columbus 72 87 72 88 / 30 60 60 50 Gainesville 67 83 69 83 / 50 70 60 50 Macon 70 88 71 88 / 30 60 60 60 Rome 68 84 68 86 / 60 70 60 60 Peachtree City 69 85 69 86 / 40 70 60 50 Vidalia 72 89 72 89 / 40 50 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....DJN.83 AVIATION...17
Hazardous weather outlook, Jul 22, 2:50 PM EDT, 4 hours 25 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 250 PM EDT Sun Jul 22 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231000- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 250 PM EDT Sun Jul 22 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon through Tonight... Isolated to scattered showers and thunderstorms will move across north and central Georgia through early this evening. Main threats will be small hail, locally heavy rain, brief gusty winds to 35 mph and cloud to ground lightning. Isolated strong to severe storms are possible but widespread severe weather is not anticipated through tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Scattered to numerous thunderstorms can be expected Monday through Saturday. A few storms could be strong to severe on any day with the main hazards being strong gusty winds, frequent lightning and minor flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight. DJN
In the hours before
Special weather statement, Jul 22, 6:31 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
631 PM EDT SUN JUL 22 2018
GAZ074-222300-
Washington GA-
631 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WASHINGTON COUNTY
UNTIL 700 PM EDT...
At 631 PM EDT...a strong thunderstorm was over Tennille, or near
Sandersville...moving east at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Sandersville, Davisboro, Tennille and Riddleville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3281 8260 3287 8288 3300 8287 3304 8260
3297 8254 3294 8254 3292 8251 3291 8251
TIME...MOT...LOC 2231Z 275DEG 13KT 3292 8281
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jul 22, 6:33 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
633 PM EDT SUN JUL 22 2018
GAZ106-108-222300-
Crisp GA-Wilcox GA-
633 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CRISP AND SOUTHWESTERN
WILCOX COUNTIES UNTIL 700 PM EDT...
At 633 PM EDT...a strong thunderstorm was over Wenona, or over
Cordele...moving east at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cordele, Rochelle, Pitts, East Crisp, Pleasant View, Double Run,
Tremont, Wenona, Owensboro, Seville and Hatley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3186 8382 3202 8384 3203 8374 3203 8361
3204 8361 3205 8352 3194 8336 3185 8342
3185 8361 3184 8361
TIME...MOT...LOC 2233Z 275DEG 13KT 3194 8375
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 22, 6:35 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
635 PM EDT SUN JUL 22 2018
GAZ023-025-034-035-222300-
Hall GA-Jackson GA-Barrow GA-Gwinnett GA-
635 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...WESTERN
JACKSON...WESTERN BARROW AND NORTHEASTERN GWINNETT COUNTIES UNTIL 700
PM EDT...
At 635 PM EDT...a strong thunderstorm was over Buford, or 10 miles
north of Lawrenceville...moving southeast at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Winder, Sugar Hill, Buford, Braselton, Auburn, Flowery Branch,
Dacula, Hoschton, Carl, Rest Haven, Fort Yargo State Park, County
Line, Thompsons Mill, Harbin, Chateau Elan, Buford Dam-Lake Lanier
Parks, Aqualand Park, Russell, Chestnut Mountain and Road
Atlanta-Lanier Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3415 8374 3397 8368 3392 8379 3393 8380
3390 8384 3413 8408 3419 8404 3419 8400
3421 8398
TIME...MOT...LOC 2235Z 295DEG 11KT 3410 8398
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 22, 6:45 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
645 PM EDT SUN JUL 22 2018
GAZ024-025-222315-
Banks GA-Jackson GA-
645 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR BANKS AND NORTHEASTERN JACKSON
COUNTIES UNTIL 715 PM EDT...
At 644 PM EDT...a strong thunderstorm was near Gillsville, or near
Homer...moving southeast at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Commerce, Homer, Lula, Maysville, Gillsville, Raoul, Apple Valley and
Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3439 8338 3432 8339 3427 8334 3424 8334
3421 8337 3420 8340 3419 8340 3415 8350
3427 8365 3430 8362 3432 8365 3435 8365
3437 8367 3440 8366 3442 8362 3445 8360
TIME...MOT...LOC 2244Z 295DEG 11KT 3434 8358
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 22, 7:01 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
701 PM EDT SUN JUL 22 2018
GAZ106-108-222330-
Crisp GA-Wilcox GA-
701 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CRISP AND SOUTHERN WILCOX
COUNTIES UNTIL 730 PM EDT...
At 701 PM EDT...a strong thunderstorm was over Hatley, or 10 miles
east of Cordele...moving east at 10 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Rochelle, Pitts, Double Run, Antioch Church, Owensboro, Seville and
Hatley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3185 8357 3189 8369 3199 8367 3201 8334
3189 8325 3185 8328
TIME...MOT...LOC 2301Z 281DEG 10KT 3193 8361
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 22, 7:07 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
707 PM EDT SUN JUL 22 2018
GAZ080-091-092-222345-
Schley GA-Taylor GA-Marion GA-
707 PM EDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHLEY...
SOUTHWESTERN TAYLOR AND NORTHEASTERN MARION COUNTIES UNTIL 745 PM
EDT...
At 707 PM EDT...a strong thunderstorm was over Mauk, or 10 miles
northeast of Buena Vista...moving east at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Rupert, Charing and Mauk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3240 8449 3253 8452 3256 8434 3246 8425
3234 8431
TIME...MOT...LOC 2307Z 281DEG 10KT 3246 8444
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:03 PM EDT | Special Weather Statement | FFC | Morgan | 27 min |
| Jul 21, 8:04 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett | 26 min |
| Jul 21, 8:22 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 23 min |
| Jul 21, 8:25 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Jul 21, 8:31 PM EDT | Special Weather Statement | FFC | Bartow, Paulding | 44 min |
| Jul 21, 8:34 PM EDT | Special Weather Statement | FFC | Gilmer | 26 min |
| Jul 21, 8:35 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 22 min |
| Jul 21, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Oglethorpe | 33 min |
| Jul 21, 8:49 PM EDT | Special Weather Statement | FFC | Stewart | 11 min |
| Jul 21, 8:51 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 24 min |
| Jul 21, 8:54 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 36 min |
| Jul 21, 9:01 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett, Hall | 44 min |
| Jul 21, 9:11 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 34 min |
| Jul 21, 10:25 PM EDT | Special Weather Statement | FFC | Banks | 35 min |
| Jul 21, 11:13 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 21, 11:16 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 29 min |
| Jul 21, 11:33 PM EDT | Special Weather Statement | FFC | Upson | 27 min |
| Jul 21, 11:44 PM EDT | Special Weather Statement | FFC | Wilkes | 16 min |
| Jul 22, 12:43 AM EDT | Special Weather Statement | FFC | McDuffie | 17 min |
| Jul 22, 12:47 AM EDT | Special Weather Statement | FFC | Upson | 28 min |
| Jul 22, 1:11 AM EDT | Special Weather Statement | FFC | Crawford | 34 min |
| Jul 22, 1:21 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 24 min |
| Jul 22, 1:46 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 29 min |
| Jul 22, 2:01 AM EDT | Special Weather Statement | FFC | Peach | 29 min |
| Jul 22, 4:16 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 21 hr |
| Jul 22, 1:49 PM EDT | Special Weather Statement | FFC | Talbot | 26 min |
| Jul 22, 4:19 PM EDT | Special Weather Statement | FFC | Marion, Schley | 26 min |
| Jul 22, 4:24 PM EDT | Special Weather Statement | FFC | Treutlen | 36 min |
| Jul 22, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Twiggs, Wilkinson | 41 min |
| Jul 22, 4:56 PM EDT | Special Weather Statement | FFC | Pickens | 34 min |
| Jul 22, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 44 min |
| Jul 22, 5:10 PM EDT | Special Weather Statement | FFC | Wilcox | 35 min |
| Jul 22, 5:16 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jul 22, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 41 min |
| Jul 22, 5:29 PM EDT | Special Weather Statement | FFC | Treutlen | 46 min |
| Jul 22, 5:35 PM EDT | Special Weather Statement | FFC | Candler | 10 min |
| Jul 22, 5:38 PM EDT | Special Weather Statement | FFC | Marion, Schley | 37 min |
| Jul 22, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 21 min |
| Jul 22, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski | 28 min |
| Jul 22, 5:47 PM EDT | Special Weather Statement | FFC | Wheeler | 28 min |
| Jul 22, 5:49 PM EDT | Special Weather Statement | FFC | Johnson | 26 min |
| Jul 22, 5:55 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Jul 22, 5:57 PM EDT | Special Weather Statement | FFC | Bartow | 33 min |
| Jul 22, 6:04 PM EDT | Special Weather Statement | FFC | Hall | 26 min |
| Jul 22, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 38 min |
| Jul 22, 6:16 PM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Jul 22, 6:19 PM EDT | Special Weather Statement | FFC | Wilkinson | 26 min |
| Jul 22, 6:31 PM EDT | Special Weather Statement | FFC | Washington | 29 min |
| Jul 22, 6:33 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 27 min |
| Jul 22, 6:35 PM EDT | Special Weather Statement | FFC | Barrow | 25 min |
| Jul 22, 6:45 PM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Jul 22, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 43 min |
| Jul 22, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Jackson | 28 min |
| Jul 22, 7:01 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Jul 22, 7:07 PM EDT | Special Weather Statement | FFC | Marion | 38 min |
| Jul 22, 7:20 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| Jul 22, 7:40 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 35 min |
| Jul 22, 7:49 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Madison, Oconee, Oglethorpe | 41 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.